# SDR UIEA201000192

- Difficulty date: February 4, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,297 hours, 20,498 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG EXHAUST NOZZLE ASSY FOUND 3 LOCATIONS CRACKED AT FWD FLANGE AREA.  NR 4 ENG EXHAUST ASSY 3 LOCATIONS CRACK REPAIR CARRIED OUT AS PER EM CF6-50 REPAIR O2 PROCEDURE B (1) AND EO 4778A148.
